Jump to content
VA Disability Community via Hadit.com

 Click To Ask Your VA Claims Question 

 Click To Read Current Posts  

  Read Disability Claims Articles 
View All Forums | Chats and Other Events | Donate | Blogs | New Users |  Search  | Rules 

SpankyG

Seaman
  • Posts

    1
  • Joined

  • Last visited

About SpankyG

SpankyG's Achievements

  1. I'll try to keep this short(ish). While In the Army I got a shot that caused a really bad rash on my torso. Biopsy said paraspsoriasis (I think means psoriasis like). Did just under six months of phototherapy, cleared up. Got out right after (2012) and put in a claim within a month of getting out. Claim was denied because they said they couldn't find military records. Got bad again, VA doc described it as "severe and disabling" put in new claim 2014/15 ish. Denied for not being able to find military records and service connection. Now (2019) I put in a claim through representative as CUE. She says since it was filed within a year of getting out and within the presumed service connected period, it wouldn't matter whether they had military records or not and shouldn't have been turned down for not finding service records. I since found my records on the Tricare site. Record describes it as reaction to injection. Has been horrible for so much of the past 7 years- face, eyelids, palms soles- I worry when I go to my new exam and it's only only hand/palms for the past few months they will judge it based on it's current state. How do I express/prove how bad it normally is. Also in 2015 VA doc wanted to put me on cyclosporine and methotrexate. He said I could expect a significantly shorter life span as a result but it would be "worth it" to have clearer skin. I decided against it. What can I expect from not taking the meds? If you read all this thanks, I appreciate the advise.
×
×
  • Create New...

Important Information

Guidelines and Terms of Use